# SDR HNAA2017112800381

- Difficulty date: November 21, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 53,797 hours, 63,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED THE POWER SUPPLY IN POSITION PS4 AND REPLACED WITH NEW.
